# SDR AUS20040487

- Difficulty date: June 3, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Part number: BACB10BW21
- Condition: Faulty
- Location: Control Column
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FIRST OFFICER'S CONTROL WHEEL BEARING NOTCHY.
